# SDR AALA20190515001

- Difficulty date: May 12, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 82,291 hours, 9,965 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: 16046LF22
- Condition: Discharged
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY FOUND FLAT. MAINTENANCE REPLACED BATTERY PER AMM 52-11-20.
